Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the first positive zero of $ P_{\nu - 1/2}^{(-1)}(\cos\theta)$ considered as a function of $ \nu$


Author: R. D. Low
Journal: Math. Comp. 20 (1966), 421-424
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bholanath Pal, "On the numerical calculation of the roots of the equations $ P_n{}^m(\mu ) = 0$ and $ (d/d\mu ){P_n}^m(\mu ) = 0$, regarded as equations in $ n$," Bull. Calcutta Math. Soc., v. 9, 191-1918, pp. 85-96.
  • [2] Bholanath Pal, "On the numerical calculation of the roots of the equations $ {P_n}^m(\mu ) = 0$ and $ (d/d\mu ){P_n}^m(\mu ) = 0$, regarded as equations in $ n$," Bull. Calcutta Math. Soc., v. 10, 1918-1919, pp. 187-194.
  • [3] Wilhelm Magnus and Fritz Oberhettinger, Formeln und Sätze für die speziellen Funktionen der mathematischen Physik, Springer-Verlag, Berlin, 1948 (German). 2d ed. MR 0025629 (10,38a)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99928-5
PII: S 0025-5718(66)99928-5
Article copyright: © Copyright 1966 American Mathematical Society